Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 5306802, 11 pages
https://doi.org/10.1155/2017/5306802
Research Article

Weak and Strong Convergence Theorems for the Multiple-Set Split Equality Common Fixed-Point Problems of Demicontractive Mappings

1Department of Mathematics, Shaoxing University, Shaoxing 312000, China
2Department of Applied Mathematics, College of Natural Sciences, Pukyong National University, Busan 48513, Republic of Korea

Correspondence should be addressed to Tae-Hwa Kim; rk.ca.unkp@awheat

Received 29 March 2017; Accepted 19 October 2017; Published 24 December 2017

Academic Editor: Xinguang Zhang

Copyright © 2017 Yaqin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yaqin Wang, Tae-Hwa Kim, and Xiaoli Fang, “Weak and Strong Convergence Theorems for the Multiple-Set Split Equality Common Fixed-Point Problems of Demicontractive Mappings,” Journal of Function Spaces, vol. 2017, Article ID 5306802, 11 pages, 2017. https://doi.org/10.1155/2017/5306802.